UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

A dice probability problem

MCMULLEN, P; (1974) A dice probability problem. MATHEMATIKA , 21 (2) 193 - 198. 10.1112/S0025579300008573. Green open access

[img]
Preview
PDF
download7.pdf
Available under License : See the attached licence file.

Download (301kB)

Abstract

Two different approaches to a probability problem involving convex polytopes lead to a geometric proof of an integral geometric result about mixed surface areas. The proof can be modified to cover the corresponding results about mixed volumes

Type: Article
Title: A dice probability problem
Open access status: An open access version is available from UCL Discovery
DOI: 10.1112/S0025579300008573
Publisher version: http://dx.doi.org/10.1112/S0025579300008573
Language: English
Additional information: © 1974 Cambridge University Press
Keywords: 52A25, ONVEX SETS AND GEOMETRIC INEQUALITIES, Convex polyhedra, 6ODO5: PROBABILITY THEORY, Geometric probability
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/104956
Downloads since deposit
385Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item